Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tulakova, Ziyodakhon Rivozhidinovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:56
Abstract pages:323
Full texts:67
References:52

https://www.mathnet.ru/eng/person176818
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2022
1. T. G. Ergashev, Z. R. Tulakova, “A problem with mixed boundary conditions for a singular elliptic equation in an infinite domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2022, no. 7,  58–72  mathnet; Russian Math. (Iz. VUZ), 66:7 (2022), 51–63 5
2021
2. T. G. Ergashev, Z. R. Tulakova, “The Dirichlet problem for an elliptic equation with several singular coefficients in an infinite domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, no. 7,  81–91  mathnet; Russian Math. (Iz. VUZ), 65:7 (2021), 71–80 4

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024